advertisement
Question
Posted by: Amy | 2004/11/04

Bright Orange Pee and Discharge!

Morning Ladies,

I have a bladder infection, and am not on med aid, so went to my chemist, he gave me: Pyridium, and also some herbal drops Natura - Buso. I started taking them yesterday, my pee and vaginal discharge are bright orange.I got such a fright! is this a normal side effect of the meds or should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a side effect of the medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Amber | 2014/08/11

I have bright orange urine and discharge but also just a tad of irritation at the opening of my vagina I'd this bad if irritation occurs

Reply to Amber | 1 comment (hide)
Posted by: Cari | 2015/08/09

I'm having the same irritation... not sure if it's normal

Posted by: Amy | 2004/11/04

Thank, it really sucks!

Reply to Amy
Posted by: Romy | 2004/11/04

For me the pyridium took the bladder infection away but it also depends how severe it is, if there is blood in your urine then yes you will need antibiotics but if it just feels like you constantly need the loo and when you go only 2 drops come out and it burns then no you dont need antibiotics, the pyridium will take it away with mild cases.

Hope you get better, i know what a irritation and pain bladder infection is.

(",)

Reply to Romy
Posted by: Amy | 2004/11/04

Hi Romi,

Thank you so much for your help! Will the Pyridium cure the infection, or do I need antibiotics. I have only eve4r had one bladder infection before.

Reply to Amy
Posted by: Romi | 2004/11/04

Hi Amy

I suffer from bladder infections frequently due to a short urethra (the tube from your bladder out). Nothing ever worked for me until i tried Pyridium. I was also shocked when my pee was bright orange but it is only normal. The medication does this so you have no need to worry. Your discharge will also be bright orange as the two openings (vagina and urethra) lie close together and therefore it colours your normal white discharge orange.

If you keep on getting bladder infections, go see your gynae or urologist as your urethra might be too short. This causes bladder infections because a drop of urine (1ml or even just 2ml) does not excrete fully and goes back up into your bladder causing bad infections. This can be fixed quiet easily by a minor operation of lengthening the urethra so it does not happen again and again. Also make sure you go to the loo after sex so that your pee can "cleanse" the vaginal lips so infection does not happen. This is not because your man is dirty but because his healthy body fluid is seen as contaminated in your body.

Hope i could be of some help.

Romi

Reply to Romi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement